MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT IIS BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR

MEDTRONIC IRELAND ENDURANT IIS BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Model Number ESBF3614C103E
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
An esbf3614c103e endurant iis bifurcate stent graft system was implanted in the endovascular treatment of a 53mm aaa.It was reported the patients pre-operative ct was non-contrast due to renal disease.When the pre-operative sizing was performed, per the ifu, a 36mm stent graft was appropriate per the ifu.The pre-operative ct was performed about six weeks prior to the index procedure, the diameter of the proximal neck was noted to measure 30mm-31mm along a 20mm length.No aortic neck calcification or thrombus were reported.It was reported that during the index procedure, once the patients anatomy was measured with ivus , it was evident there was a discrepancy between the ivus measurements and the pre-op ct measurements as aortic neck measured 27mm on ivus.It was agreed with the physician that the 36mm stent graft would still be ok for the procedure, but a 32mm was also offered.Once the bifurcate was implanted, and when checking for gate cannulation with ivus, the physician noted a infolding of the graft.The limbs were then implanted and ballooning was performed twice with a reliant balloon.There was no change to the infolding.The physician then inflated a non complaint and compliant balloon together and saw a improvement in the infolding.This was performed for a second time which showed complete resolution of the problem with wall apposition throughout.The infolding had resolved.The patient was discharged the next day.Per the physician the cause of the infolding was oversizing.After the case it was said that due to the patients blood pressure being low, the team should have gone with the ivus measurements and changed the original plan of the main body to a smaller size.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ENDURANT IIS BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key21661835
Report Number9612164-2025-01449
Device Sequence Number8737255
Product Code MIH
UDI-Device Identifier00643169439955
UDI-Public00643169439955
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberESBF3614C103E
Device Catalogue NumberESBF3614C103E
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2025
Initial Report FDA Received Date03/21/2025
Date Device Manufactured12/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age68 YR
Patient SexMale